advertisement
Question
Posted by: Anon | 2008/07/23

Laparascope, please advise

I am going for a lap on 6th of august, my gyan gave a prescripti of cytotec tablets and coloprep.Can anyone help me what is the reason for that.Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The cytitec is to soften the cervix, making it easier to insert the canula into the uterus.
The coloprep may be in anticipation of what may be found to ensure that the bowel is empty.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement